Borel resummation of formal solutions to nonlinear Laplace equations in 2 variables

M. E. Pliś; B. Ziemian

Annales Polonici Mathematici (1997)

  • Volume: 67, Issue: 1, page 31-41
  • ISSN: 0066-2216

Abstract

top
We consider a nonlinear Laplace equation Δu = f(x,u) in two variables. Following the methods of B. Braaksma [Br] and J. Ecalle used for some nonlinear ordinary differential equations we construct first a formal power series solution and then we prove the convergence of the series in the same class as the function f in x.

How to cite

top

M. E. Pliś, and B. Ziemian. "Borel resummation of formal solutions to nonlinear Laplace equations in 2 variables." Annales Polonici Mathematici 67.1 (1997): 31-41. <http://eudml.org/doc/270185>.

@article{M1997,
abstract = {We consider a nonlinear Laplace equation Δu = f(x,u) in two variables. Following the methods of B. Braaksma [Br] and J. Ecalle used for some nonlinear ordinary differential equations we construct first a formal power series solution and then we prove the convergence of the series in the same class as the function f in x.},
author = {M. E. Pliś, B. Ziemian},
journal = {Annales Polonici Mathematici},
keywords = {Borel resummation; formal solutions; Laplace equation; Laplace transform; formal power series solution},
language = {eng},
number = {1},
pages = {31-41},
title = {Borel resummation of formal solutions to nonlinear Laplace equations in 2 variables},
url = {http://eudml.org/doc/270185},
volume = {67},
year = {1997},
}

TY - JOUR
AU - M. E. Pliś
AU - B. Ziemian
TI - Borel resummation of formal solutions to nonlinear Laplace equations in 2 variables
JO - Annales Polonici Mathematici
PY - 1997
VL - 67
IS - 1
SP - 31
EP - 41
AB - We consider a nonlinear Laplace equation Δu = f(x,u) in two variables. Following the methods of B. Braaksma [Br] and J. Ecalle used for some nonlinear ordinary differential equations we construct first a formal power series solution and then we prove the convergence of the series in the same class as the function f in x.
LA - eng
KW - Borel resummation; formal solutions; Laplace equation; Laplace transform; formal power series solution
UR - http://eudml.org/doc/270185
ER -

References

top
  1. [Br] B. Braaksma, Multisummability of formal power series solutions of nonlinear meromorphic differential equations, Ann. Inst. Fourier (Grenoble) 42 (1992), 517-541. Zbl0759.34003
  2. [Sz-Zie] Z. Szmydt and B. Ziemian, The Mellin Transformation and Fuchsian Type PDEs, Kluwer, 1992. Zbl0771.35002
  3. [Zie1] B. Ziemian, Generalized analytic functions with applications to singular ordinary and partial differential equations, Dissertationes Math. 354 (1996). 
  4. [Zie2] B. Ziemian, Leray residue formula and asymptotics of solutions to constant coefficient PDEs, Topol. Methods Nonlinear Anal. 3 (1994), 257-293. Zbl0813.47060

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.